[EXP 07/2022] Fenpaed Double Strength Oral Suspension 200mL – Strawberry Flavour

$12.45

Fenpaed® Double Strength Ibuprofen Oral Suspension provides effective temporary relief of pain and reduction of fever for infants and children.

200mL Oral Liquid – Strawberry Flavour

EXPIRES AFTER JULY 2022

COLOUR FREE.
ALCOHOL FREE.
SUGAR FREE.

Only 2 left in stock

Description

Directions

For oral use. Shake the bottle well before use.

  • Children’s Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.
  • Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.

If you know your child’s weight is less than the weight corresponding to their age in the table, choose the dose for their weight.

Age: 6-12 months
Body Weight (kgs): 8-10
Dose (ml): 2-2.5

Age: 1-3 years
Body Weight (kgs): 10-14
Dose (ml): 2.5-3.5

Age: 3-5 years
Body Weight (kgs): 14-18
Dose (ml): 3.5-4.5

Age: 5-7 years
Body Weight (kgs): 18-22
Dose (ml): 4.5-5.5

Age: 7-9 years
Body Weight (kgs): 22-28
Dose (ml): 5.5-7.0

Age: 9-12 years
Body Weight (kgs): 28-40
Dose (ml): 7-10

Ingredients

Active Ingredients per mL:
Ibuprofen…40mg

Warnings

    • Do not use Fenpaed Double Strength if you have a stomach ulcer.
    • Do not use if tou have impaired kidney function.
    • Do not use if you have heart failure.
    • Do not use Fenpaed Double Strength if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
    • If you get an allergic reaction, stop taking and see your doctor immediately.
    • Unless a doctor have told you to, do not use Fenpaed Double Strength if you have asthma.
    • Do not use Fenpaed Double Strength if trying to become pregnant, or during the first 6 months of pregnancy except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.
    • Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
    • Unless advised by your doctor or pharmacist, do not use Fenpaed Double Strength with products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.
    • Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
    • Discard 3 months after opening.
    • Fenpaed contains 850mg maltitol solution per mL equivalent to 25.5g of maltitol solution per max. daily dose (30mL). This product also contains 68mg sorbitol per mL equivalent to 2.04g sorbitol per max. daily dose (30mL). Products containing maltitol and sorbitol may have a laxative effect or cause diarrhoea. Also contains saccharin and benzoates.

Additional information

Barcode

AUST R

Expiry Date

07-2022

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.